On the properties of the fundamental dispersions of the equation y ' = l a m b d a q ( t ) y

Staněk, Svatoslav

Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika (1979)

  • Volume: 18, Issue: 1, page 51-58
  • ISSN: 0231-9721

How to cite

top

Staněk, Svatoslav. "On the properties of the fundamental dispersions of the equation $y^{\prime }=lambda q(t)y$." Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika 18.1 (1979): 51-58. <http://eudml.org/doc/23361>.

@article{Staněk1979,
author = {Staněk, Svatoslav},
journal = {Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika},
keywords = {fundamental dispersions; oscillatory properties of real solutions; second order differential equation},
language = {eng},
number = {1},
pages = {51-58},
publisher = {Palacký University Olomouc},
title = {On the properties of the fundamental dispersions of the equation $y^\{\prime \}=lambda q(t)y$},
url = {http://eudml.org/doc/23361},
volume = {18},
year = {1979},
}

TY - JOUR
AU - Staněk, Svatoslav
TI - On the properties of the fundamental dispersions of the equation $y^{\prime }=lambda q(t)y$
JO - Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika
PY - 1979
PB - Palacký University Olomouc
VL - 18
IS - 1
SP - 51
EP - 58
LA - eng
KW - fundamental dispersions; oscillatory properties of real solutions; second order differential equation
UR - http://eudml.org/doc/23361
ER -

References

top
  1. O. Borůvka, Linear Differential Transformations of the Second Order, The English Univ. Press, London 1971. (1971) Zbl0222.34002MR0463539
  2. О. Борувка, Теория глобальных свойств обыкновенных линейных дифференциальных уравнений второго порядка, Дифференциальные уравнения, No 8, XII, 1976, 1347-1383. (1976) Zbl1170.01332
  3. A. M. Fink, D. F. St. Mary, A generalized Sturm comparison theorem and oscillation coefficients, Monatsh. Math. 73 (1969), 207-212. (1969) Zbl0182.12301MR0244561
  4. L. Markus, R. A. Moore, Oscillations and disconjugacy for linear differential equations with almost periodic coefficients, Acta Math. 96 (1956), 99-123. (1956) Zbl0071.08302MR0080813
  5. F. Neuman, Note on the second phase of the differential equation y " = q ( t ) y , Arch. Math. (Brno), 2 (1966), 57-62. (1966) Zbl0217.40201MR0203127
  6. S. Staněk, A note on the oscillation of solutions of the differential equation y " = q ( t ) y with a periodic coefficient, Czechoslovak Math. J. 29 (104), 1979, 318-323. (1979) Zbl0416.34037MR0529519
  7. C. A. Swanson, Comparison and Oscillation Theory of Linear Differential Equations, Academic Press New York and London 1968. (1968) Zbl0191.09904MR0463570

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.